Fixed point theorems for single-valued and set-valued mappings on complete metric spaces (JNCA) |
 |
Volume 13
|
Number 3
|
pp. 515-527
|
|
|
Fixed point theorems for single-valued and set-valued mappings on complete metric spaces |
Chih-Sheng Chuang, Lai-Jiu Lin and Wataru Takahashi |
|
|
|
Key words |
Mathematices Subject Classification |
Banach limit, Caristi's fixed point theorem, complete metric space, mean, set-valued mapping |
37C25, 58J20 |
|
|
|
|
|
|
|
|
Copyright© 2012 Yokohama Publishers |
|